# SDR CHIR3488

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N238CH
- Make and model: Boeing 234
- Aircraft serial: MJ005
- Engine: Lyc AL5512
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Driveshaft
- Part number: 114D32463
- Condition: Cracked
- Location: Engine
- Part time: 1,569 hours
- Component: 414D32117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN OUTBOARD ADAPTER END.  CRACKS GO THROUGH AN OUTBOARD RIVET HOLE AND EXTEND AT A 45 DEGREE ANGLE INBOARD AND OUTBOARD TO THE ADAPTER EDGE.  P/N 114D3204-3 ADAPTER END.  (X)
